Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suggest treatment for neurological problems in both Legs,foot and fingers?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5328 Questions
Question
Medical Advise for Neuro Problem in both Legs & Foot + Fingers
Posted Thu, 16 Jan 2014 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 50 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi Mr XXXX Thank you for posting your query. I have gone through all the attachments, which you have sent here as well as in my email. I can understand your discomfort due to your symptoms, as well as lack of relief with treatment so far. The most likely cause of your symptoms is diabetic neuropathy. In patients with long-standing diabetes, it is common for the nerves to get damaged, and this is called as diabetic neuropathy. The involvement of sensory nerves (nerves that carry sensation from the skin over legs) can cause feeling of cold sensation and inability to tolerate the cold. In addition to supportive treatment with use of warm clothing, several medications are helpful. These include gabapentin, pregabalin and duloxetine. Adequate control of sugar is also needed. In addition, in your blood test, the only other problem is low vitamin D level. For this, you should take vitamin D supplements. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar My BLOG: http://bestneurodoctor.blogspot.in
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for neurological problems in both Legs,foot and fingers? 2 days later
Dear Dr Sb. Sadar Namaskar, Thank you very much for your prompt action and reply in my case. sir we have discussed medicine recommended by you with our Neurologist and he has informed that these medicines had been already prescribed and consumed by yourself as advised by Diabeterolgist and myself. This Medicines are mentioned below for your kind perusal:- 1) Cap Megabid 75 [1 x 20 Tablet] (24/10 to 12/11/13) 2) Cap Sublin Gold [1 x 20 Tablet] (24/10 to 12/11/13) 3) Cap Lyrica 75 Mg {56 Tablet} [1/2 Tablets 56 Days] (12/11 to 15/12/13) 4) Tab Ciladoc 100 Mg {2 Tablets Daily}[13 Days] (16/11 to 28/110 5) Cap Dulane M-20 (1 x 4 Days) (2 x 13 Days) {3/13 to 17/13} 6) Cap Dulote - 20 Mg (2 Cap Daily) (18 Days) 19/12 to Continue till date 7) Tab Medrol - 16 Mg (4 Tab) Continue for 6 Days only. These medicine was advised by Doctors to treat F/c my Bells Palsy of Face. Further i am afraid in new medicine for diabetes (Tablet Janumet - 1 Tab daily since 29th Nov 2013 and the same is continue. Whether this Medicine increase Diabetic Neuropathy. My Blood Sugar on yesterday (27th dec) Fasting was 126 and 2 Hours of (Breakfast) it was 181 and PP after Lunch was 193. I am taking 30 Units insulin Human Mixtard in the Morning & 20 Units in the night before Breakfast & Dinner. Above Details are for you Kind Information. Sir earlier during 2002-2003, i was prescribed Tablet Artibace - 50 (1 Tab daily) & Cap Alcrin (2 Cap daily) for my Treatment of Diabetic Neuropathy. but these time we have shown our documents to all doctor but they have not recommended these medicine. I was recovered fully after taking away medicines and now our Neurologist has suggested to try medicines after completion course of Tab Metadol 16 Mg as informed to be on 26th Dec 2013. Please advise your opinions and recommendation in the matter Sir, still i have not received any relief though above mentioned medicines had been advised by XXXXXXX Diabetologist and Neurologist of Kolkata. Sir i am on Medical Leave from my Private Service since more then 45 days and now loosing hope of recovery as medicines could not be useful and provided relief to me. Only after taking Lyrica, Pains in Fingers & Foot was reduced but cold sensation is still continue. Please consider my above problem and arrange to advise for your kind appointment on 6th XXXXXXX / 7th XXXXXXX after your kind perusal and approval appointment, i will reach Hyderabad to meet you personally. Sir i am awaiting your kind and favorable reply at the earliest. With Warm Regards, XXXX XXXX XXXX
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer: My reply is below. Detailed Answer: Thank you for getting back. Yes, I have seen your prescription list, and I agree that those medications have been used by you. I would also encourage you to come to Hyderabad for evaluation of neuropathy. You can consult me on January 6th. You may require a nerve biopsy to confirm the cause of neuropathy. Sometimes, in addition to diabetes, there may be lack of blood flow to nerves or inflammation in the nerve. These would require additional treatment. As of now, you can continue your current medications. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor